MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; BINDER, PERINEAL

MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; BINDER, PERINEAL
Model Number CB-1000
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using blower mister, when the co2 blower was used on the anastomosis site to remove blood and secure a field of vision, the blood was not removed and the co2 was not discharged.It was determined that this product was defective and a new product was used to perform the surgery.The newly used co2 blower product had no problems with removing blood or securing a field of vision during the anastomosis, so the surgery was completed successfully.After confirming the defect in the product, a new product was used and the surgery was successfully completed.The procedure delayed by about 20-30 minutes.
 
Additional Manufacturer Narrative
Tw # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 01/21/2025.An investigation was conducted on 2/25/2025.An visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact device.The flow volume controller was inspected and was observed to have no visual or physical defects.The controller was able to be rolled with no physical difficulties.The spike chamber was returned filled with saline.A functional test was performed.Reference braided tubing was connected to a regulated source of co2, not exceeding 50 psi (344 kpa).The flow was adjusted to 5 l/min (0.08 l/s).Co2 gas was able to flow through the iv tubing and was visibly and audibly observed coming out of the atraumatic tip.The iv spike was connected to a bag of saline through the iv luer lock connection.The bag was placed in a pressure cuff and inflated to approximately 150 mmhg (20kpa).The pinch clamp was opened and saline flow was adjusted to 1¿5 (ml/min) using the roller clamp on the iv tubing.Saline was observed to come out of the atraumatic tip with normal flow and no blockages.The irrigation mist was observed to flow out of the tip as expected.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.The lot # 96255755 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
BLOWER MISTER, 5-PACK
Common Device Name
BINDER, PERINEAL
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21351446
Report Number2242352-2025-0000123
Device Sequence Number18101854
Product Code FQK
UDI-Device Identifier00607567700741
UDI-Public(01)00607567700741(10)96255755(17)251031
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberCB-1000
Device Catalogue NumberCB-1000
Device Lot Number96255755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown